Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

 
 

 

Picard-Hayman behavior of derivatives of meromorphic functions with multiple zeros


Authors: Shahar Nevo, Xuecheng Pang and Lawrence Zalcman
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 37-43
MSC (2000): Primary 30D35, 30D45
DOI: https://doi.org/10.1090/S1079-6762-06-00158-2
Published electronically: March 31, 2006
MathSciNet review: 2218629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The derivative of a transcendental meromorphic function all of whose zeros are multiple assumes every nonzero complex value infinitely often.


References [Enhancements On Off] (What's this?)

  • 1. W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana 11 (1995), 355-373. MR 1344897 (96h:30055)
  • 2. H. H. Chen and M. L. Fang, On the value distribution of $ f^nf',$ Sci. China Ser. A 38 (1995), 789-798. MR 1360682 (97a:30035)
  • 3. W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9-42. MR 0110807 (22:1675)
  • 4. Y. X. Ku, Un critère de normalité des familles de fonctions méromorphes, Sci. Sinica Special Issue 1 (1979), 267-274. (Chinese) MR 0662205 (83i:30047)
  • 5. X. C. Pang, Sh. Nevo, and L. Zalcman, Quasinormal families of meromorphic functions, Rev. Mat. Iberoamericana 21 (2005), 249-262. MR 2155021 (2006d:30046)
  • 6. Y. F. Wang and M. L. Fang, Picard values and normal families of meromorphic functions with multiple zeros, Acta Math. Sinica (N.S.) 14 (1998), 17-26. MR 1694044 (2000g:30026)
  • 7. L. Zalcman, On some questions of Hayman, unpublished manuscript, 1994.
  • 8. L. Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc. (N.S.) 35 (1998), 215-230. MR 1624862 (99g:30048)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 30D35, 30D45

Retrieve articles in all journals with MSC (2000): 30D35, 30D45


Additional Information

Shahar Nevo
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel
Email: nevosh@macs.biu.ac.il

Xuecheng Pang
Affiliation: Department of Mathematics, East China Normal University, Shanghai 20062, P. R. China
Email: xcpang@euler.math.ecnu.edu.cn

Lawrence Zalcman
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat-Gan, Israel
Email: zalcman@macs.biu.ac.il

DOI: https://doi.org/10.1090/S1079-6762-06-00158-2
Keywords: Meromorphic functions, quasinormal families.
Received by editor(s): November 23, 2005
Published electronically: March 31, 2006
Additional Notes: This work was supported by the German-Israel Foundation for Scientific Research and Development G.I.F. Grant No. I-809-234-6/2003.
Communicated by: Svetlana Katok
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society